66911members
353153posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Herceptin migraines

1 REPLY 1
Highlighted
Member

Re: Herceptin migraines

Hi maisie7

 

I'm sorry to read about your migraines.  I hope you get some replies from other members soon.

 

You might also find some relevant threads on the "Going through treatment/targeted therapies" section of the forum.  I've attached a link for you:

 

http://forum.breastcancercare.org.uk/t5/Targeted-therapies/bd-p/4439

 

I hope this helps.

 

Very best wishes

 

Janet

BCC Moderator

Highlighted
Member

Herceptin migraines

Hi, my second intravenous dose of herceptin has triggered severe migraines - something I hadn't had for over 15 years.  The migraines are bad, severe head pain, disturbed vision, vomiting and light sensitivity.

My oncologist has increased the steroid and anti sickness dosage which takes the edge off a little, but I don't know how I can cope with this for another 10 months. Has anyone else suffered with this problem?